# SDR C2XA98CL060

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 118110047652
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - WHILE A/C WAS PARKED ON RAMP, A RUNWWAY GPU STRUCK THE RIGHT LEADING EDGE AND WING.  THE A/C WAS INSPECTED AND FOUND TO HAVE SEVERAL SCRATCHES IN THE WING SKIN AND TWO DENTS IN THE LEADING EDGE.  THE A/C MAINTENANCE FERRIED TO RFD AND RAYTHEON A/C SERVICES REPAIRED THE WING AND LEADING EDGE IAW B1900 SRM 57-90-00.  THE AIRCRAFT WAS THEN FLOWN TO CLE, INSPECTED AND RELEASED FOR SERVICE.  (M)
